# SDR UPS06446563

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B622695
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FTG ATT FLOOR SUPPORT PLATE FOUND CORROSION AT BS 1840 LBL35.  CORROSION BLEND OUT 0.034" BY 1" BY 1" EXCEED SRM LIMIT.  TIE DOWN FTG REPLACED AS PER MM 53-42-00.
